# SDR C2XA01TY162

- Difficulty date: October 28, 2001
- Submitted: October 28, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: PE64042H4016
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED INSPECTION THE PAX-DOOR HOLD OPEN PIN LOWER BUSHING WAS FOUND TO BE MIGRATING OUT.  MAINTENANCE INSTALLED BUSHING FROM THE BOTTOM IN REFERENCE TO GST-1662/01.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED ON COMPLETION OF AIRCRAFT MAINTENANCE INSPECTION.
